# SDR SWAA032497

- Difficulty date: November 11, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 52,780 hours, 39,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C34691
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND EMERGENCY BULLNOSE LIGHT LOOSE AT ROW 13 ABC.  SECURED LIGHT ASSY PER MM.
